Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 56, NWS Tallahassee, FL

April 19, 2014Decatur County, Georgia

NWS Tallahassee, FL issued this river flood warning at Apr 19, 2014, 9:58 AM EDT for Decatur County, Georgia. It took effect at Apr 21, 2014, 5:59 PM EDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Apr 19, 2014, 9:58 AM EDT (13:58 UTC)
In effect from
Apr 21, 2014, 5:59 PM EDT
Expired
Apr 23, 2014, 11:00 PM EDT
In force
53 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

County Decatur County, GA

The radar

The Tallahassee radar (KTLH), 67 km from the middle of the area, began a volume at 13:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River (GA) at Bainbridge (US 27) (BGEG1).

Action stage
22 ft
Minor stage
25 ft
Moderate stage
27 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02356000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WGUS42 KTAE 191358
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
958 AM EDT SAT APR 19 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-201358-
/O.NEW.KTAE.FL.W.0056.140422T0600Z-140424T0300Z/
/BGEG1.1.ER.140422T0600Z.140423T0000Z.140423T2100Z.NO/
958 AM EDT SAT APR 19 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM LATE MONDAY NIGHT TO WEDNESDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 AM SATURDAY THE STAGE WAS 21.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 25.5 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
10 follow-up statements
129 
WGUS82 KTAE 191858
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM EDT SAT APR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-201858-
/O.EXT.KTAE.FL.W.0056.140422T0130Z-140424T0800Z/
/BGEG1.1.ER.140422T0130Z.140423T0000Z.140424T0200Z.NO/
258 PM EDT SAT APR 19 2014

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  1:45 PM SATURDAY THE STAGE WAS 22.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 25.8 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.
* IMPACTS...AT 25.0 FEET...MINOR LOWLAND FLOODING BEGINS.

&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
685 
WGUS82 KTAE 200145
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 PM EDT SAT APR 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-210145-
/O.EXT.KTAE.FL.W.0056.140422T0000Z-140424T1200Z/
/BGEG1.1.ER.140422T0000Z.140423T0000Z.140424T0600Z.NO/
945 PM EDT SAT APR 19 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM MONDAY EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:45 PM SATURDAY THE STAGE WAS 22.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CONTINUE TO
  RISE TO NEAR 25.9 FEET BY TUESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...LOWLAND FLOODING BEGINS. 

&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
055 
WGUS82 KTAE 201330
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 AM EDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-211330-
/O.EXT.KTAE.FL.W.0056.140422T0000Z-140424T0600Z/
/BGEG1.1.ER.140422T0000Z.140422T1800Z.140424T0000Z.NO/
930 AM EDT SUN APR 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 AM SUNDAY THE STAGE WAS 23.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 25.7 FEET BY TUESDAY EARLY AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
050 
WGUS82 KTAE 210141
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
941 PM EDT SUN APR 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-220141-
/O.EXT.KTAE.FL.W.0056.140422T0300Z-140424T0800Z/
/BGEG1.1.ER.140422T0300Z.140423T0000Z.140424T0200Z.NO/
941 PM EDT SUN APR 20 2014

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER AT BAINBRIDGE
(US 27).
* FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 PM SUNDAY THE STAGE WAS 23.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MONDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 25.8 FEET BY TUESDAY EVENING. 

&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
112 
WGUS82 KTAE 210718
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 AM EDT MON APR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-220718-
/O.EXT.KTAE.FL.W.0056.140422T0300Z-140424T1200Z/
/BGEG1.1.ER.140422T0300Z.140423T0600Z.140424T0600Z.NO/
318 AM EDT MON APR 21 2014

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM THIS EVENING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  2:45 AM MONDAY THE STAGE WAS 24.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 25.8 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.

&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
008 
WGUS82 KTAE 211341
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
941 AM EDT MON APR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-221341-
/O.EXT.KTAE.FL.W.0056.140421T2159Z-140424T0959Z/
/BGEG1.1.ER.140421T2159Z.140423T0000Z.140424T0359Z.NO/
941 AM EDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* FROM THIS AFTERNOON TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  8:45 AM MONDAY THE STAGE WAS 24.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 25.9 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY WEDNESDAY BEFORE MIDNIGHT.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
591 
WGUS82 KTAE 220158
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
958 PM EDT MON APR 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-230158-
/O.EXT.KTAE.FL.W.0056.000000T0000Z-140424T0300Z/
/BGEG1.1.ER.140422T0900Z.140423T0000Z.140423T2100Z.NO/
958 PM EDT MON APR 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM MONDAY THE STAGE WAS 24.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 25.4 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...MINOR LOWLAND FLOODING BEGINS.

&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
987 
WGUS82 KTAE 221454
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1054 AM EDT TUE APR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-231454-
/O.EXT.KTAE.FL.W.0056.000000T0000Z-140423T1800Z/
/BGEG1.1.ER.140422T0722Z.140422T1800Z.140423T1200Z.NO/
1054 AM EDT TUE APR 22 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM TUESDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
824 
WGUS82 KTAE 230140
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 PM EDT TUE APR 22 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-232100-
/O.EXT.KTAE.FL.W.0056.000000T0000Z-140423T2100Z/
/BGEG1.1.ER.140422T0722Z.140422T2330Z.140423T1500Z.NO/
940 PM EDT TUE APR 22 2014

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 PM TUESDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.

&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$
866 
WGUS82 KTAE 231342
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
942 AM EDT WED APR 23 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  FLINT RIVER AT BAINBRIDGE (US 27) AFFECTING DECATUR COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC087-232036-
/O.EXT.KTAE.FL.W.0056.000000T0000Z-140423T2036Z/
/BGEG1.1.ER.140422T0722Z.140423T0315Z.140423T1436Z.NO/
942 AM EDT WED APR 23 2014

THE FLOOD WARNING CONTINUES FOR
  THE FLINT RIVER AT BAINBRIDGE (US 27).
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 25.1 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS MORNING.


&&
   
LAT...LON 3108 8454 3093 8459 3083 8471 3077 8467 3092 8453 3108 8449


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 19, 9:58 AM EDT, 0 minutes earlier.

Area forecast discussion, Apr 19, 9:58 AM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
958 AM EDT Sat Apr 19 2014

.Near Term [Through Today]...

The large scale split flow pattern this morning remains highlighted
in Srn stream by nearly stacked system over SE GA/NE FL. This
includes well defined mid/upper cutoff low with drier sinking air
wrapping around it. At surface...1011mb occluding low with
diffuse warm front Ewd thru coastal GA. All this reflected in
local obs with NLY flow on backside and onshore flow ahead. Radar
and area obs shows that with mid/upper drying... decreasing
coverage/intensity recent hours and although rain has largely
ended except for NE tier of GA counties...proximity of surface low
continues to favor light drizzle (mainly Ern counties) and low
stratus everywhere.

Through sundown...Mid/upper low should drift Ewd to Atlc seaboard
while surface low drifts ENE to along NE FL/SE GA coast. RAP13
soundings reflect this with lower level flow shifting to the NE
favoring low stratus while flow above becomes Nwd with ample dry
air. However with proximity of surface low...wrap around drizzle
and low clouds may still be a factor especially across NE tier
counties as reflected in area PWATS still hovering near 1 inch at
TLH and even DHN at 00Z. Also 24hr dew point comparison show
little change so any low level drying will be slow. There is a
small chance of thunderstorms N/E of surface low; namely in SE
Big Bend or Ern counties of S/Cntrl GA due to cold air and steep
lapse rates aloft seen on 12z TAE sounding. The chances increase
with any breaks in the overcast and this may even produce a few
strong storms with hail and gusty winds the primary concern. The
threat should end by sundown as low moves further ENE. The low
clouds and drizzle on back side of low should keep temperatures
well below average (mid 60s, as opposed to climo highs in the
lower 80s).

&&

.Aviation...

[Through 12Z Sunday]...Widespread IFR cigs will continue through
this morning. Patchy -DZ and even isolated SHRA are also possible
especially at VLD/ABY. Cigs may finally reach low-end MVFR levels
this at mainly at KECP and KDHN. It's unlikely that conditions
will get much better than this, even this evening. Scattered SHRA
and (even isolated TSRA near KVLD) will diminish by sunset.
Surface winds will be N around 10 KT. IFR to LIFR cigs are likely
again for much of tonight as well

&&

.Marine...

Latest obs indicate that winds have dropped below advisory levels
and will drop SCA replacing it with SCEC headline. Winds and seas
should continue to gradually drop below headline criteria tonight
with mostly light winds and low seas expected at least for the first
half of next week.

&&

.Hydrology...

Most of the area saw rainfall totals of 2 to 3 inches with higher
amounts of 4 to 5.5 inches in Southeast Alabama and Walton and
Holmes counties in Florida. These rainfall amounts in additional to
rainfall from earlier in the week have led to a rise on rivers with
many area rivers in flood stage. The Choctawhatchee at Bruce is
expected to reach major flood stage Sunday evening. Points along the
following rivers are forecast to reach moderate flood stage: St.
Mark's, Ochlockonee, Chipola, and Shoal rivers.

The most up-to-date river forecast information can always be found
on our AHPS page (below).

http:/water.weather.gov/ahps2/index.php?wfo=tae.

&&

.Prev Discussion [639 AM EDT]...

.Short Term [Tonight Through Monday]...
The local area will still be experiencing some impact of the slowly
departing Mid/Upper level shortwave trough tonight through Sunday.
For tonight, we could see a few lingering showers mainly along and
east of Albany to Cross City. Otherwise, we now believe that it will
be mostly cloudy across the region through the remainder of the
weekend due to wrap around moisture associated with this feature.
Although it will be warmer Sunday, the clouds and offshore flow
will keep temps below seasonal levels. Look for deep layer
ridging, clearing skies and seasonal temps to start the work week.

.Long Term [Monday Night Through Saturday]...
The next frontal system will be fast moving and shift through
Tuesday bringing a chance of rain and isolated thunderstorms.
Drier air will move in Wednesday/Thursday as high pressure builds
in over the area. The Euro has moisture returning Friday and
lingering through the end of the extended period, while the GFS is
a bit slower with arrival of the rain. Blended the two and went
with a slight chance of showers for Friday. Temperatures will be
seasonal with highs in the low 80s and lows in the 50s.

.Fire Weather...
Red Flag conditions are not expected through at least Tuesday.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   66  52  73  52  80 /  30  10   0   0   0
Panama City   67  53  74  57  78 /  20  10   0   0   0
Dothan        67  50  74  54  79 /  20  10   0   0   0
Albany        65  51  73  51  79 /  40  20   0   0   0
Valdosta      66  52  72  51  81 /  40  30   0   0   0
Cross City    71  53  76  52  80 /  30  20   0   0   0
Apalachicola  65  54  72  56  75 /  20  10   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...BLOCK
SHORT TERM...BARRY
LONG TERM...WESTON
AVIATION...BLOCK
MARINE...BLOCK
FIRE WEATHER...FOURNIER
HYDROLOGY...WESTON

In the hours before

Local storm report, Apr 19, 7:47 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
747 AM EDT SAT APR 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            6 N BONIFAY             30.87N 85.69W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            ADOLPH WHITAKER WAS CLOSED AT THE BRIDGE

0700 PM     FLOOD            3 S TENDIL CROSSING     30.92N 85.57W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            WOODHAM ROAD WAS CLOSED BETWEEN REDDICK MILL ROAD AND
            CHESTNUT ROAD.

0700 PM     FLOOD            ROYALS CROSSROADS       30.98N 86.00W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            STATE ROUTE 81 WAS CLOSED JUST SOUTH OF THE ALABAMA STATE
            LINE.

0700 PM     FLOOD            2 SSE HOLLAND CROSSROAD 30.94N 85.63W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            SPRING VALLEY ROAD WAS CLOSED AT WRIGHTS CREEK.

0700 PM     FLOOD            4 N BONIFAY             30.85N 85.69W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            SHEFIELD ROAD WAS CLOSED BETWEEN LEWIS AND CR177.

0700 PM     FLOOD            3 ESE BETHLEHEM         30.90N 85.69W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            ROBBINS BRIDGE ROAD WAS CLOSED.

0700 PM     FLOOD            3 E LEONIA              30.91N 85.97W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            JONES LOOP WAS CLOSED AT THE BRIDGE.

0700 PM     FLOOD            4 WNW BONIFAY           30.82N 85.74W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            JIM BUSH ROAD WAS CLOSED BETWEEN JAMES G AND SKITTER

0700 PM     FLOOD            3 SSE BETHLEHEM         30.88N 85.72W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            HOWELL WILLIAMS ROAD WAS CLOSED AT THE BRIDGE.

0700 PM     FLOOD            2 N CARYVILLE           30.80N 85.82W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            HORSESHOE LOOP ROAD WAS CLOSED AT THE CREEK.

0700 PM     FLOOD            1 ESE BETHLEHEM         30.92N 85.72W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            CANE MILL ROAD WAS CLOSED AT THE EAST END.

0700 PM     FLOOD            1 ENE NOMA JUNCTION     30.98N 85.60W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            BUSH ROAD WAS CLOSED AT THE CREEK

0700 PM     FLOOD            1 WSW GRACEVILLE        30.95N 85.54W
04/18/2014                   HOLMES             FL   LAW ENFORCEMENT

            BONEY BRIDGE ROAD WAS CLOSED AT THE EAST END.

&&

LIST OF FLOODING REPORTS FROM HOLMES COUNTY

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:10 AM EDTRiver Flood WarningTAEBrooks, Lowndes9 days
Apr 19, 9:57 AM EDTRiver Flood WarningTAELee5 days
Apr 19, 5:46 PM EDTRiver Flood WarningTAETerrell, Webster21 hr

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.